# SDR SWAA2022051897461

- Difficulty date: April 24, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 45,601 hours, 27,673 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER #4 RIB STIFFENER # 3 CRACKED. REMOVED DAMAGE AT LT HORIZONTAL STABILIZER #4 RIB STIFFENER #3 IAW SRM 51-10-02-0G-0 AND SRM 55-10-09-2R-4. VERIFIED STEP 1;PERFORMED HFEC INSP. ON RIB#4 STIFFENER #3 WEB IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. CRACK REMAINED AND MARK.CUT AND REMOVED THE DAMAGE FROM THE WEB AT LT HORIZONTAL STABILIZER # 4 RIB STIFFENER # 3 IN IAW SRM 51-10-02-0G-0 AND 55-10-09-2R-4LOCATED AND DRILLED REPAIR PARTS AND RIB AS PER B737-700 SRM 55-10-09-2R-4 REPAIR 4 AND SRM 51-40-05-0G-0. TREATED AND PRIMED REPAIR PARTS AS PER B737-700 SRM 51-20-01-0G-0 AND SOPM 20-41-02. INSTALLED REPAIR PARTS AS PER B737-700 SRM 55-10-09-2R-4 FIG. 202; STEPS M THRU Q
